it appears you are having a reaction to the Suboxone. The only difference between Suboxone and Subutex is that Suboxne has an added ingrediant (something like Naltroxin) to keep IV drug users from getting high on it. I'd be surprised if that is causing the itching. As long as the presribing Doc is aware then follow thier advice.
I have been on suboxone for roughly a year and a half now, since June 2011. I've noticed that every single time I take a shower, I itch uncontrollably. If the itching starts while I'm still in the shower, then I know it's going to be a bad episode. It is so annoying and I scratch and scratch until my skin is raw and leaves bruises. It's mainly on my arms and legs, but lately it's been everywhere. I've tried changing soaps, laundry detergents, taking fast showers, sponge bathing, taking boiling hot showers, taking freezing cold showers, lotioning before showering, lotioning right after while my skins still wet, etc etc etc. NOTHING helps. I've found little relief in Eucerin's skin calming itch relief treatment, however my skin will still itch for awhile after I've applied it. So if anyone out there has any new info other than the above posts, I would greatly appreciate it! PS-I finally made an appointment with an allergist and I've mentioned my problem to my suboxone doctor and he says there isn't any relationship between the two, that he knows of. (He's been in practice for 15 years.)
Subs have only been legal in the Us for 10 years, and most doctors have started using it in the last 5yrs, so it doesn't surprise me after 15 yrs of practice he doesn't know what the connection might be. I found that the same numbing sensation of other opiates is present with subs. Opiates, subs included, caused an itchy sensation in my whole body, ankles, wrists, nose, and head where the worst for me. I don't know your dose, but most people are on too high of a dose. If just enough is taken to work, many of the side effects go away with no loss of the positive effects of subs. You may have an unrelated problem, but I wanted to let you know that I had the same experience. Did you raise your dose, or change anything? Is this something new, or have you been experiencing this since June 20011? Start your own thread, I'll keep a look out and you will get more response. I hope you get this resolved, it's annoying, I know.